Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
timy

I have 12 days left...

On my second treatment of Accutane, and I'm still getting stuff here and there. In the middle I cleared up good and stayed that way for over a month, then the last month or so it's been kind of downhill. Couple days ago I got three good ones on the side of my face, and then everyday when I get off work (unfortunately work outside) I'll have a few tiny looking zits on one side of my face that easily pop. Is this a bad sign or what? I'm a bit discouraged.

Share this post


Link to post
Share on other sites
On my second treatment of Accutane, and I'm still getting stuff here and there. In the middle I cleared up good and stayed that way for over a month, then the last month or so it's been kind of downhill. Couple days ago I got three good ones on the side of my face, and then everyday when I get off work (unfortunately work outside) I'll have a few tiny looking zits on one side of my face that easily pop. Is this a bad sign or what? I'm a bit discouraged.

What is your cumulative dose? If I was still breaking out at the end, I would be afraid to stop.

Share this post


Link to post
Share on other sites

I'm on 80mg a day. Yes, I am afraid to stop, but at the same time I'm SOOO tired of this medicine. My lips look like crap, I'm always red, dry skin etc etc I just don't know if I could do another month. I just hope this isnt a really bad sign. I'm just curious if I'm still breaking out because of my job or what.

Share this post


Link to post
Share on other sites
I'm on 80mg a day. Yes, I am afraid to stop, but at the same time I'm SOOO tired of this medicine. My lips look like crap, I'm always red, dry skin etc etc I just don't know if I could do another month. I just hope this isnt a really bad sign. I'm just curious if I'm still breaking out because of my job or what.

Anyone else have similar problems towards the end?

Share this post


Link to post
Share on other sites

don't be discouraged. it isn't over until its over. a lot of the time you'll clear up after treatment too. i remember i worried and worried all throughout the fourth month that i would never clear up, and i dont even remember when i did, but i did. let it run its course, and if you're really unhappy, ask if you can stay on a couple pills a week for maintenance (thats what im doing) so you wont have the bad side effects

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×